# SDR W8PA960113

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654961612
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO BULKHEAD SUPPORT ANGLE, BS 948 RBL 21-LBL 21 WL 180 (OUT OF LIMITS PER SRM 53-60-53).  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-40-02, 51-20-01.  (M)
